# SDR DXTA2023020679970

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 7,968 hours, 4,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BR976700
- Part serial: C1156
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: LIGHTS OVER SEATS 2R , DF, AND AFT LAV OVERHEAD LIGHTS DO NOT  ILLUMINATE WITH SWITCH TO EMER ON. ALL LIGHTS DO ILLUMINATE WHEN CABIN LIGHTS ARE SELECTED ON. // SIGNOFF// DUE TO PAST HISTORY OF FAULT MCC REQUESTS TO REPLACE BOTH EMERGENCY BATTERY POWER SUPPLY UNITS.GAINED ACCESS, REMOVED FWD POWER SUPPLY NEW UNIT P/N BR9767-001 S/N C1156 INSTALLED P/N BR9767·001 S/N C2322. REMOVED AFT EMERGENCY POWER SUPPLY P/ N BR9767·001 S/N C1141, INSTALLED NEW UNIT P /N BR9767-001 S/N C2329. RE-INSTALLED PREVIOUSLY REMOVED PANELS PERFORMED SATISFACTORY OPERATIONAL CHECKS NO DEFECTS NOTED RE-CHARGED BOTH POWER SUPPUES IAW CHALLENGER MODEL350 SRM CHAPTER 33-50-00 REV 1 DATED JULY 14 2015
